# SDR 2007

- Difficulty date: May 21, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 18,168 hours, 18,400 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR00022
- Condition: Defective
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A ELECTRICAL ODOR IN FRONT OF CABIN.  REMOVED AND REPLACED GALLEY CEILING LIGHT BALLAST IAW EMB MM.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
